# SDR SWIA201231986

- Difficulty date: September 26, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 26,123 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC COMPARTMENT CUTOUT HAS CORROSION WHERE DOOR SEAL MEETS AIRFRAME.  (C-CHECK)  REPAIRED AVIONIC COMPARTMENT CUTOUT AS PER REO.
